News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Gynecology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Depo Provera and Cephalexin

 heather4487 - Mon Apr 26, 2004 8:03 pm

Hi, I got my first Depo provera injection almost three months ago. ( I'm due for my next shot May 17th) I recent;y got my eyebrow pierced and then badly infected. For the infection my doctor gave me 500 mg Cephalexin. He failed to inform me that antibiotics can have an effect on birth control. I've had sex since taking the antibiotics with out a condom, should I be concerned? Thanks.
 Dr. Yasser Mokhtar - Tue Apr 27, 2004 11:59 am

User avatar Dear Heather,

i don't know of any interaction between depo-provera and cephalexin.

Thank you very much for using our website and i hope that this information helped.

Yasser Mokhtar, M.D.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here